# SDR USAA001288

- Difficulty date: August 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Antenna
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANTENNA MOUNT CORRODED 1 INCH BY 5 INCHES, BETWEEN STATION 727D AND 727E, BL 0.  CORROSION LEVEL 1.  INSTALLED DOUBLER AND ANGLE PER SRM 53-00-01.  (M)
